Stability Analysis of a Mathematical Model SI u I a QR for COVID-19 with the Effect of Contamination Control (Filiation) Strategy
dc.contributor.author | Çakan, Ümit | |
dc.date.accessioned | 2022-02-08T13:57:07Z | |
dc.date.available | 2022-02-08T13:57:07Z | |
dc.date.issued | 2021 | |
dc.department | İnönü Üniversitesi | en_US |
dc.description.abstract | Abstract:In this study, using a system of delay nonlinear ordinary differential equations, we introduce a new compartmental epidemic model considered the effect of filiation (contamination) control strategy to the spread of Covid-19. Firstly, the formulation of this new SIuIaQR epidemic model with delay process and the parameters arised from isolation and filiation is formed. Then the disease-free and endemic equilibrium points of the model is obtained. Also, the basic reproduction number R0 is found by using the next-generation matrix method, and the results on stabilities of the disease-free and endemic equilibrium points are investigated. Finally some examples are presented to show the effect of filiation control strategy. | en_US |
dc.identifier.citation | ÇAKAN Ü (2021). Stability Analysis of a Mathematical Model SI$_{u}$I$_{a}$QR for COVID-19 with the Effect of Contamination Control (Filiation) Strategy. Fundamental journal of mathematics and applications (Online), 4(2), 110 - 123. Doi: 10.33401/fujma.863224 | en_US |
dc.identifier.uri | https://app.trdizin.gov.tr/makale/TkRVd05UWTNOdz09/stability-analysis-of-a-mathematical-model-si-u-i-a-qr-for-covid-19-with-the-effect-of-contamination-control-filiation-strategy | |
dc.identifier.uri | https://hdl.handle.net/11616/46901 | |
dc.language.iso | en | en_US |
dc.relation.ispartof | Fundamental journal of mathematics and applications (Online) | en_US |
dc.rights | info:eu-repo/semantics/openAccess | en_US |
dc.title | Stability Analysis of a Mathematical Model SI u I a QR for COVID-19 with the Effect of Contamination Control (Filiation) Strategy | en_US |
dc.type | Article | en_US |